# SDR IPXA2021042068451

- Difficulty date: April 20, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- Aircraft time: 30,058 hours, 18,543 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 653N000215
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGREMOVE O/B DRAG LINK FITTING P/N 653N0002-15 FROM #1 PYLON.  REMOVED AND REPLACED IAW EA 757-5720-27-A2563 REV
